# SDR CA190614017

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 65,396 hours
- System (JASC): 2897 · Fuel System Wiring
- Part: Terminal Block
- Part number: M817142DE1
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE CREW REPORTED THAT THE #1 AUX PUMP LIGHT WAS INOPERATIVE, AND #1 AUX FUEL PUMP WOULD NOT TRANSFER FUEL. THE WEATHER AT THE DESTINATION WAS AT APPROACH LIMITS. THE CREW ELECTED TO RETURN TO A MAINTENANCE BASE. NO EMERGENCY WAS DECLARED, AND THE FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE DISCOVERED TERMINAL BLOCK 2821-TB1 DAMAGED/DEGRADED. IT HAS BEEN REPLACED AND THE A/C RETURNED TO SERVICE. NOTE: THIS IS A MIL SPEC PART A/C HOURS: 66316 A/C CYCLES: 81502 PART NAME: TERMINAL BLOCK  P/N: M81714/2-DE1 S/N : N/A (TC# 20190614017)
